The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 94 NO.3 / (1998))
On the Volumes of Cusped, Complex Hyperbolic Manifolds and Orbifolds
John R. Parker,
Pages. 433-464
Abstract
Contents 1. Complex hyperbolic space
2. Canonical horoballs
3. Cusped, complex hyperbolic $n$-manifolds
4. Cusped, complex hyperbolic 2-orbifolds
5. Cusped, complex hyperbolic 2-manifolds
6. One-ended, cusped, complex hyperbolic 2-manifolds
Key words
Mathmatical Subject Classification